Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on finite groups with an abelian Sylow group


Author: Jerald S. Brodkey
Journal: Proc. Amer. Math. Soc. 14 (1963), 132-133
MSC: Primary 20.43
DOI: https://doi.org/10.1090/S0002-9939-1963-0142631-X
MathSciNet review: 0142631
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.43

Retrieve articles in all journals with MSC: 20.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0142631-X
Article copyright: © Copyright 1963 American Mathematical Society